# SDR UALA2011061402939

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 44,790 hours, 17,562 cycles
- Engine: Iae V2522A5
- Engine time: 32,227 hours, 13,953 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 32,227 hours, 13,953 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 BIRD STRIKE.  LCL MAINT REPORTS 2 EA FAN BLADES (21 & 22) WITH LEADING BEND IN AREA "AT" BEYOND LIMITS OF AMM.  NO CRACKS NOTED AND NO EVIDENCE OF CORE INGESTION NOTED.  VISUAL INSPECTION OF INLET AND SURROUNDING AREA ACCOMPLISHED, NO CRACK AT BEND BLADES AND NO EVIDENCE OF CORE INGESTION NOTED, WORK ACCOMPLISHED BY LOCAL CO AMT.
